# SDR 2007FA0000512

- Difficulty date: May 30, 2007
- Submitted: June 22, 2007
- Operation: General aviation
- Aircraft: N100DS
- Make and model: Cessna 550
- Aircraft serial: 5500639
- Engine: Pwa JT15D4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 552277564
- Condition: Delaminated
- Location: Lt Wing
- Part time: 4,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF MFG PROGRAM PHASE 5 INSPECTION, NOTICEABLE DEPRESSION WAS OBSERVED IN UPPER SURFACE OF LT AND RT WING SKINS IN AREA OF MLG UPLOCK HOOK ASSY ATTACHMENT.  DURING COMPLETION OF LANDING GEAR OPERATIONAL CHECK, IT WAS NOTED THAT DEPRESSION ARE SIZE GREW WHILE MLG WAS IN UP AND LOCKED POSITION.  USING THE COIN TAP TEST METHOD.  CONFORMATION WAS MADE THAT BOTH BONDED PANELS WERE DELAMINATED.  IAW TECH SUPPORT, NO DELAMINATION IS ALLOWED ON THESE PANELS.  OPTIONS AVAILABLE FOR REMEDY WERE REMOVED AND REPLACED, POSSIBLE REPAIR DEFINITION AND ASSOC 8110 FORM, OR POSSIBLE TEMPORARY REPAIR WITH FLIGHT EXTENSION.  (K)
